Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 77, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 9, 2009, 8:35 PM CDT for Douglas County, Ozark County, Taney County, Missouri. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2009, 8:35 PM CDT (01:35 UTC)
- Expired
- Apr 9, 2009, 9:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Douglas County, MO, Ozark County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 8:40 PM CDT | TSTM WND GST 50 | Protem, MO | |
| Apr 9, 9:07 PM CDT | TSTM WND GST 60 | Thornfield, MO | ALSO REPORTED LIMBS DOWN. |
| Apr 9, 9:10 PM CDT | HAIL 0.75 | Theodosia, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 7:21 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 100135
SVRSGF
MOC067-153-213-100230-
/O.NEW.KSGF.SV.W.0077.090410T0135Z-090410T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 PM CDT THU APR 9 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
EXTREME SOUTHWESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
WESTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 930 PM CDT.
* AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM TANEYVILLE TO 6
MILES WEST OF PROTEM...MOVING EAST AT 50 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GAINESVILLE BY 910 PM CDT.
THE TOWNS OF RUETER...PROTEM...BRADLEYVILLE...BROWNBRANCH...LONG
RUN...THORNFIELD...THEODOSIA...SUNDOWN...WASOLA AND PONTIAC ARE ALSO
IN THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THESE STORMS...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3681 9313 3681 9292 3682 9291 3683 9251
3650 9231 3650 9314
TIME...MOT...LOC 0135Z 269DEG 44KT 3680 9299 3651 9296
$$
CLAYCOMB2 follow-up statements
000
WWUS53 KSGF 100207
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
907 PM CDT THU APR 9 2009
MOC067-153-213-100230-
/O.CON.KSGF.SV.W.0077.000000T0000Z-090410T0230Z/
DOUGLAS MO-TANEY MO-OZARK MO-
907 PM CDT THU APR 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN TANEY...EXTREME SOUTHWESTERN DOUGLAS AND WESTERN OZARK
COUNTIES...
AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM WASOLA TO PONTIAC...
MOVING EAST AT 42 MPH. THESE STORMS ARE CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GAINESVILLE BY 920 PM CDT.
THE TOWNS OF WILLHOIT AND HARDENVILLE ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
&&
LAT...LON 3668 9297 3681 9292 3682 9291 3683 9251
3650 9231 3650 9298
TIME...MOT...LOC 0207Z 269DEG 37KT 3681 9259 3652 9256
$$
FOSTER000
WWUS53 KSGF 100222
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 PM CDT THU APR 9 2009
MOC067-153-213-100231-
/O.EXP.KSGF.SV.W.0077.000000T0000Z-090410T0230Z/
DOUGLAS MO-TANEY MO-OZARK MO-
922 PM CDT THU APR 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TANEY...EXTREME
SOUTHWESTERN DOUGLAS AND WESTERN OZARK COUNTIES EXPIRES AT 930 PM
CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN OZARK
AND EASTERN DOUGLAS COUNTIES UNTIL 1015 PM.
LAT...LON 3668 9297 3681 9292 3682 9291 3683 9251
3650 9231 3650 9298
TIME...MOT...LOC 0221Z 269DEG 37KT 3681 9241 3652 9239
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 8:30 PM CDT, 5 minutes earlier.
Area forecast discussion, Apr 9, 8:30 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 830 PM CDT THU APR 9 2009 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... STORMS HAVE DEVELOPED INTO A COMMA SHAPED LINE FROM EAST CENTRAL KS INTO SOUTHWEST MO. STRONG WINDS HAVE DEVELOPED ACROSS SOUTHERN MO WITH THE LINE WITH FROM BOLIVAR SOUTH TO THE AR LINE. 50 TO 60 MPH WINDS JUST THROUGH THE AIRPORT AREA AT KSGF. THREAT HAS EVOLVED INTO MAINLY A WIND THREAT WITH BRIEF SPIN UPS ALONG THE LINE WITH WIND BACKED AHEAD OF THE LINE/HIGH HELICITY. CONVECTION IS LOW TOPPED AND IS STRENGTHENING IN RESPONSE TO STEEPENING MID LEVEL LAPSE RATES. WATCH CONTINUES OVER SOUTHERN MO OZARKS INTO THE OVERNIGHT HOURS. && .DISCUSSION... CURRENTLY...SURFACE LOW SITUATED OVER NORTH CENTRAL OKLAHOMA...NEAR ENID. WARM FRONT STILL TO OUR SOUTH...LYING ACROSS NORTHERN ARKANSAS NEAR THE STATE LINE. BEHIND THIS FRONT...DEW POINTS IN THE MID AND UPPER 50S RESIDE. WHILE NORTH OF THE FRONT OVER THE OZARKS...DEW POINTS REMAIN IN THE REMAIN IN THE LOW TO MID 40S. COLD FRONT EXTENDS FROM LOW FROM PNC...TO JUST WEST OF OKC...BACK INTO CENTRAL TEXAS. BETWEEN THE TWO FRONT...A GULF SURGE IN DEW POINTS FROM MID 60S IN NORTHERN TEXAS...TO LOW 60S IN EASTERN OKLAHOMA...TO LOW 50S IN SOUTHEAST KANSAS EXISTS. PROFILER WINDS AT 850 AND 925MBS HAVE REALLY BEGUN TO INCREASE OVER EASTERN OKLAHOMA AND HAVE SHIFTED TO THE SOUTHWEST AT 30-40KTS. SHOULD START TO SEE THESE HIGHER DEW POINTS ADVECT INTO SOUTHWEST MISSOURI BY LATE AFTERNOON AS THE WARM FRONT FINALLY MAKES ITS WAY INTO SOUTHERN MISSOURI. LASTLY...BACK EDGE OF UPPER CLOUDINESS JUST NOW MAKING ITS WAY ACROSS THE WESTERN MISSOURI STATE LINE. BEHIND THESE CLOUDS...TEMPERATURES HAVE WARMED INTO THE LOW 70S ACROSS SOUTHEAST KANSAS...TO THE UPPER 70S ACROSS SOUTHEAST OKLAHOMA. WE SHOULD SEE TEMPERATURES INCREASING ACROSS WESTERN MISSOURI THIS AFTERNOON AS THE CLEARING LINE MOVES EAST. ALL THESE FACTORS CONTINUE TO POINT TOWARDS SEVERE WEATHER LATE THIS AFTERNOON AND EVENING. LOOKS LIKE MOST FAVORABLE SPOT FOR SEVERE WEATHER LATE THIS AFTERNOON AND EARLY EVENING CONTINUES TO BE EXTREME SOUTHEAST KANSAS AND SOUTHERN MISSOURI...JUST AHEAD OF THE SURFACE LOW THAT CONTINUES TO TRACK ACROSS SOUTHERN MISSOURI. WRF CAPES ALONG THE MISSOURI/ARKANSAS LINE FORECAST NEAR 800 TO 900 J/KG. BY LATE THIS EVENING...SURFACE LOW FORECAST TO BE CENTERED NEAR CASSVILLE...WITH WARM FRONT EXTENDING NORTHEAST TO VICHY. LOOKS LIKE PREDOMINANT RAINFALL WILL BE ALONG THE WARM FRONT...WITH WRAP AROUND MOISTURE IN NORTHERLY FLOW ACROSS OUR WESTERN COUNTIES. SEVERE THREAT WOULD BE OUT AHEAD OF THIS LOW FOR OUR SOUTHWEST COUNTIES AT THAT TIME. BY FRIDAY MORNING...SURFACE LOW FORECAST NEAR THE BOOT HEEL AREA AND SEVERE THREAT WOULD BE OVER FOR OUR CWA. MAY STILL SEE SOME LIGHT RAIN IN THE WRAP AROUND MOISTURE FRIDAY MORNING. ALL RAIN LOOKS TO COME TO AN END BY FRIDAY AFTERNOON AS SURFACE HIGH MOVES SOUTH INTO IOWA. NEXT CHANCE FOR RAIN LOOKS TO BE SUNDAY EVENING INTO MONDAY AS ANOTHER STRONG SURFACE LOW MOVES INTO CENTRAL OKLAHOMA...THEN INTO CENTRAL ARKANSAS EARLY MONDAY MORNING. GOOD GULF MOISTURE RETURN WITH THIS SYSTEM AND MODELS FORECASTING A FAIRLY DECENT SOAKING RAIN EVENT WITH THIS SYSTEM. RAINFALL AMOUNTS UP TO AN INCH AND A HALF COULD FALL ACROSS THE CWA WITH THIS SYSTEM AS IT TRACKS ACROSS THE AREA. BUT SEVERE WEATHER SHOULD REMAIN EAST AND SOUTH OF THE SURFACE LOW IN SOUTHERN ARKANSAS...INTO THE GULF STATES. ACTIVE PATTERN CONTINUES THROUGH NEXT WEEK WITH ANOTHER FRONT MOVES INTO THE AREA WEDNESDAY AFTERNOON/EVENING. && .AVIATION... THUNDERSTORMS WILL MOVE EAST OF THE SPRINGFIELD TERMINAL BY 03Z. SHOWERS WILL THEN REDEVELOP OVERNIGHT AS LOW PRESSURE TRACKS INTO SOUTHERN MISSOURI. MVFR CIELINGS WILL PREVAIL WITH LOCALIZED IFR CONDITIONS IN RAIN. IFR CIELINGS WILL BECOME MORE WIDESPREAD OVERNIGHT AS THE SURFACE LOW MOVES EAST AND WINDS SHIFT TO THE NORTHWEST. IFR TO MVFR CONDITIONS WILL PERSIST THROUGH FRIDAY MORNING. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 9, 7:46 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 746 PM CDT THU APR 9 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 746 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS WITH SCATTERED SEVERE STORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF GOLF BALLS. WIND GUSTS TO 60 MPH. ISOLATED TORNADOES. AND HEAVY RAINFALL. AREAS AFFECTED AND TIMING: THE STRONGEST STORMS WILL BE CONCENTRATED ACROSS FAR SOUTHERN MISSOURI MAINLY ALONG AND SOUTH OF HIGHWAY 60 THROUGH MIDNIGHT...BUT STORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA. DISCUSSION: THUNDERSTORMS WILL SPREAD NORTHEAST ACROSS THE OUTLOOK AREA THIS EVENING AS SURFACE LOW PRESSURE TRACKS FROM NORTH CENTRAL OKLAHOMA EAST ACROSS FAR SOUTHERN MISSOURI. THE GREATEST INSTABILITY AND HIGHEST RISK OF SEVERE WEATHER WILL BE ACROSS FAR SOUTHERN MISSOURI MAINLY ALONG AND SOUTH OF HIGHWAY 60. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE POSSIBLE IN THIS AREA. GIVEN THE STRONG WIND SHEAR...ISOLATED TORNADOES CANNOT BE RULED OUT. TO THE NORTH...HAIL WILL BE THE PRIMARY HAZARD WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE DIMINISHING FRIDAY MORNING AS THE STORM SYSTEM AFFECTING THE REGION EXITS TO THE NORTHEAST. AT THIS TIME...STORMS ARE NOT EXPECTED TO BE SEVERE FRIDAY MORNING. ANOTHER STORM SYSTEM WILL MOVE ACROSS THE REGION ON SUNDAY AND MONDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS SOUTHERN MISSOURI ALONG AND SOUTH OF A LINE FROM SPRINGFIELD TO EMINENCE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Apr 9, 8:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
819 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST WALNUT GROVE 37.41N 93.55W
04/09/2009 E70.00 MPH GREENE MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 9, 8:24 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND GST NIXA 37.04N 93.29W
04/09/2009 E70.00 MPH CHRISTIAN MO AMATEUR RADIO
&&
KARDELLLocal storm report, Apr 9, 8:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL REPUBLIC 37.12N 93.48W
04/09/2009 E1.75 INCH GREENE MO AMATEUR RADIO
&&
KARDELLLocal storm report, Apr 9, 8:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND GST 8 N WALNUT SHADE 36.85N 93.19W
04/09/2009 M70.00 MPH CHRISTIAN MO AMATEUR RADIO
&&
KARDELLLocal storm report, Apr 9, 8:30 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TORNADO NIXA 37.04N 93.29W
04/09/2009 CHRISTIAN MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 9, 8:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
833 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST BRANSON 36.64N 93.22W
04/09/2009 E55 MPH TANEY MO TRAINED SPOTTER
ALSO PEA HAIL
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:11 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 64 min |
| Apr 9, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 45 min |
| Apr 9, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Lawrence, Polk | 61 min |
| Apr 9, 7:53 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone, Webster | 52 min |
| Apr 9, 8:01 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence | 21 min |
| Apr 9, 8:07 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 53 min |
| Apr 9, 8:19 PM CDT | Tornado Warning | SGF | Dallas, Greene, Polk | 26 min |
| Apr 9, 8:24 PM CDT | Tornado Warning | SGF | Christian, Greene, Webster | 51 min |
| Apr 9, 8:37 PM CDT | Tornado Warning | SGF | Dallas, Greene, Webster | 38 min |
| Apr 9, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Webster and 1 more | 63 min |
| Apr 9, 8:46 PM CDT | Tornado Warning | SGF | Webster, Wright | 27 min |
| Apr 9, 8:54 PM CDT | Tornado Warning | SGF | Douglas, Ozark | 51 min |
| Apr 9, 9:02 PM CDT | Tornado Warning | SGF | Ozark | 43 min |
| Apr 9, 9:05 PM CDT | Tornado Warning | SGF | Wright | 40 min |
| Apr 9, 9:07 PM CDT | Tornado Warning | SGF | Laclede, Webster | 25 min |
| Apr 9, 9:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Douglas, Howell, Laclede, Ozark, Phelps and 3 more | 56 min |
| Apr 9, 9:35 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 40 min |
| Apr 9, 9:35 PM CDT | Tornado Warning | SGF | Douglas, Howell | 45 min |
| Apr 9, 9:41 PM CDT | Tornado Warning | SGF | Howell, Ozark | 49 min |
| Apr 9, 9:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 41 min |
| Apr 9, 10:03 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Oregon, Phelps, Shannon | 72 min |
| Apr 10, 3:27 AM CDT | Frost Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 22 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.